# SDR ASAA11510484

- Difficulty date: October 8, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 14,672 hours, 4,673 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010201
- Part serial: 005812
- Condition: Worn
- Location: Cockpit
- Part time: 14,672 hours, 4,673 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FMC L6 BUTTON IS WORN AND HAS NO FEEDBACK DETENT WHEN PRESSED.  REPLACED F/O'S FMCS CDU REF AMM 34 61 01.  OPS CHECK NORMAL.
